# SDR SIMA202110253003

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 3,601 hours, 2,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MSG IN FLIGHT NO SIGNS OF SMOKE OR FIRE-C/A-PERFORMED OPS CHECK ON LAV SMOKE DETECTION SYSTEM IAW ERJ 175 AMM 26-14-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
